全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Olivier Menoukeu-Pamen , Salah E.A. Mohammed
来源:[J].Journal of Functional Analysis(IF 1.252), 2019, Vol.277 (5), pp.1269-1333Elsevier
摘要:Abstract(#br)In this paper, we are interested in the following singular stochastic differential equation (SDE) d X t = b ( t , X t ) d t + d B t , 0 ≤ t ≤ T , ...
作者:Yuri E. Gliklikh , Salah E.A. Mohammed
来源:[J].Global and Stochastic Analysis, 2015, Vol.2 (1)Mind Reader Publications
摘要:We find new existence of solution theorems to stochastic delay equations and inclusions with mean derivatives on a Riemannian manifold. The delays in both the equations and the inclusions are expressed in terms of stochastic Riemannian parallel translation.
作者:Denis R. Bell , Salah E.A. Mohammed
来源:[J].Stochastics Stochastics Rep., 1989, Vol.28 (4), pp.293-299ZBMATH
摘要:It is given a proof of Ito's classical existence theorem for the solution of a stochastic differential equation using an approximation scheme via stochastic delay equations relying on Caratheodory's scheme developed for deterministic equations.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×